2 doctors weighed in:

I've never had an issue with NSAIDs But after taking 1 baby Aspirin today I feel mildly itchy. Is this an allergy?

2 doctors weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Possible

Aspirin can cause an itchy hives in some people but your problem may also be coincidental.
However I would still advise avoidance . If a low-dose ASA is needed for blood clotting issue, consult an allergist to confirm the ASA allergy. Unfortunately desensitization does not work for itching or hives.

In brief: Possible

Aspirin can cause an itchy hives in some people but your problem may also be coincidental.
However I would still advise avoidance . If a low-dose ASA is needed for blood clotting issue, consult an allergist to confirm the ASA allergy. Unfortunately desensitization does not work for itching or hives.
Dr. John Chiu
Dr. John Chiu
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
95K people helped
Continue
111,000 doctors available